# SDR VTZA98287

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7233
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 864202
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6771 - IAD-GSP - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO PASSENGER DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED ADJUSTED PASSENGER DOOR PROXIMITY SENSOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
